Volume 14, issue 6 (2014)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Two-generator free Kleinian groups and hyperbolic displacements
3141

İlker S Yüce

Cacti and filtered distributive laws
3185

Vladimir Dotsenko and James Griffin

Small knot complements, exceptional surgeries and hidden symmetries
3227

Neil R Hoffman

Simplicial structures and normal forms for mapping class groups and braid groups
3259

A J Berrick and E Hanbury

Connected sum at infinity and $4$–manifolds
3281

Jack S Calcut and Patrick V Haggerty

Exotic iterated Dehn twists
3305

Paul Seidel

Uniform hyperbolicity of the curve graph via surgery sequences
3325

Matt Clay, Kasra Rafi and Saul Schleimer

Pixelations of planar semialgebraic sets and shape recognition
3345

Liviu I Nicolaescu and Brandon Rowekamp

The $T$–algebra spectral sequence: Comparisons and applications
3395

Justin Noel

Segal-type algebraic models of $n$–types
3419

David Blanc and Simona Paoli

Towards the $C^0$ flux conjecture
3493

Lev Buhovsky

Commensurated subgroups, semistability and simple connectivity at infinity
3509

Gregory R Conner and Michael L Mihalik

Eulerian cube complexes and reciprocity
3533

Richard Scott

Splitting formulas for the LMO invariant of rational homology three–spheres
3553

Gwénaël Massuyeau

Embedded annuli and Jones' conjecture
3589

Douglas J LaFountain and William W Menasco

A quadratic refinement of the Grothendieck–Lefschetz–Verdier trace formula
3603

Marc Hoyois

The Euler characteristic of the configuration space of planar spidery linkages
3659

Yasuhiko Kamiyama and Shuichi Tsukuda

Index theory of the de Rham complex on manifolds with periodic ends
3689

Tomasz Mrowka, Daniel Ruberman and Nikolai Saveliev

Euler characteristics of generalized Haken manifolds
3701

Michael W Davis and Allan L Edmonds

Commutative $\mathbb{S}$–algebras of prime characteristics and applications to unoriented bordism
3717

Markus Szymik

Berge–Gabai knots and L–space satellite operations
3745

Jennifer Hom, Tye Lidman and Faramarz Vafaee

Publication of this issue is now complete.